# SDR DALA2019102106113

- Difficulty date: October 19, 2019
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 67,690 hours, 25,406 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Binding
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 DOOR R1 KNUCKLE KNOCKER JAMMED. CORRECTIVE ACTION: CLEARED DEBRIS FROM KNUCKLE KNOCKER AS REQUIRED OPS CK NML. (6620676)
